Title

Bound states in a hyperbolic asymmetric double-well

College

College of Science

Department/Unit

Physics

Document Type

Article

Source Title

Journal of Mathematical Physics

Volume

55

Issue

1

Publication Date

1-17-2014

Abstract

We report a new class of hyperbolic asymmetric double-well whose bound state wavefunctions can be expressed in terms of confluent Heun functions. An analytic procedure is used to obtain the energy eigenvalues and the criterion for the potential to support bound states is discussed. © 2014 AIP Publishing LLC.

html

Digitial Object Identifier (DOI)

10.1063/1.4861938

Disciplines

Physics

Keywords

Quantum theory

Upload File

wf_yes

This document is currently not available here.

Share

COinS